MAUDE Adverse Event Report: CARDINAL HEALTH KENDALL; CABLE, ELECTRODE

CARDINAL HEALTH KENDALL; CABLE, ELECTRODE
Model Number 33135T
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the nurse noticed that the leads were showing a normal sinus rhythm (nsr) rhythm, but the monitor was reading it as asystole.She tried repositioning the leads and nothing worked.She replaced the leads with a new set and they were fine.According to the customer, the only thing the registered nurse (rn) can think of was that she was giving a bed bath with the medline ready bath wipes just prior to this happening.But the leads were not overly saturated with fluid.There was no harm reported.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.

Brand Name
KENDALL
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24576057
Report Number1423537-2026-00066
Device Sequence Number21416223
Product Code IKD
UDI-Device Identifier10192253062779
UDI-Public(01)10192253062779
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33135T
Device Catalogue Number33135T
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown